Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 3, Pages 483-486
http://dx.doi.org/10.1155/IJMMS.2005.483

Another version of “exotic characterization of a commutative H-algebra”

Department of Mathematics, The Catholic University of America, Washington 20064, DC, USA

Received 26 July 2004

Copyright © 2005 Parfeny P. Saworotnow. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Parfeny P. Saworotnow, “Another version of “exotic characterization of a commutative -algebra”,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 3, pp. 483-486, 2005. https://doi.org/10.1155/IJMMS.2005.483.